RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55), Number 1, Pages 87–118 (Mi msb6174)  

This article is cited in 6 scientific papers (total in 6 papers)

On one-parameter families of analytic functions

P. P. Kufareff


Full text: PDF file (2789 kB)

Bibliographic databases:
Received: 12.05.1941

Citation: P. P. Kufareff, “On one-parameter families of analytic functions”, Rec. Math. [Mat. Sbornik] N.S., 13(55):1 (1943), 87–118

Citation in format AMSBIB
\Bibitem{Kuf43}
\by P.~P.~Kufareff
\paper On one-parameter families of analytic functions
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 13(55)
\issue 1
\pages 87--118
\mathnet{http://mi.mathnet.ru/msb6174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=13800}
\zmath{https://zbmath.org/?q=an:0061.14905}


Linking options:
  • http://mi.mathnet.ru/eng/msb6174
  • http://mi.mathnet.ru/eng/msb/v55/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Sorokin, “Keldysh–Sedov formulas and differentiability with respect to the parameter of families of univalent functions in $n$-connected domains”, Math. Notes, 58:6 (1995), 1306–1314  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Goryainov, “Semigroups of analytic functions in analysis and applications”, Russian Math. Surveys, 67:6 (2012), 975–1021  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. V. Goryainov, “Evolution families of conformal mappings with fixed points and the Löwner-Kufarev equation”, Sb. Math., 206:1 (2015), 33–60  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Bracci F., Contreras M.D., Diaz-Madrigal S., Gumenyuk P., “Boundary Regular Fixed Points in Loewner Theory”, Ann. Mat. Pura Appl., 194:1 (2015), 221–245  crossref  isi
    5. A. V. Zherdev, “An asymptotic relation for conformal radii of two nonoverlapping domains”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 18:3 (2018), 274–283  mathnet  crossref  elib
    6. D. V. Prokhorov, “Value regions in classes of conformal mappings”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:3 (2019), 258–279  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:304
    Full text:179

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020